Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

Capital Asset Prices: A Theory of Market Equilibrium under Conditions of Risk

William F. Sharpe
The Journal of Finance
Vol. 19, No. 3 (Sep., 1964), pp. 425-442
Published by: Wiley for the American Finance Association
DOI: 10.2307/2977928
Stable URL: http://www.jstor.org/stable/2977928
Page Count: 18
  • Read Online (Free)
  • Download ($33.95)
  • Subscribe ($19.50)
  • Cite this Item
If you need an accessible version of this item please contact JSTOR User Support
Capital Asset Prices: A Theory of Market Equilibrium under Conditions of Risk
Preview not available

Page Thumbnails

  • Thumbnail: Page 
425
    425
  • Thumbnail: Page 
426
    426
  • Thumbnail: Page 
427
    427
  • Thumbnail: Page 
428
    428
  • Thumbnail: Page 
429
    429
  • Thumbnail: Page 
430
    430
  • Thumbnail: Page 
431
    431
  • Thumbnail: Page 
432
    432
  • Thumbnail: Page 
433
    433
  • Thumbnail: Page 
434
    434
  • Thumbnail: Page 
435
    435
  • Thumbnail: Page 
436
    436
  • Thumbnail: Page 
437
    437
  • Thumbnail: Page 
438
    438
  • Thumbnail: Page 
439
    439
  • Thumbnail: Page 
440
    440
  • Thumbnail: Page 
441
    441
  • Thumbnail: Page 
442
    442